de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Strong unicity of best uniform approximation from periodic spline spaces

MPG-Autoren
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45792

Zeilfelder,  Frank
Computer Graphics, MPI for Informatics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Zeilfelder, F. (1999). Strong unicity of best uniform approximation from periodic spline spaces. Journal of Approximation Theory, 99(2), 1-29.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-000F-36E4-4
Zusammenfassung
In this paper we give a complete characterization of the strongly unique best uniform approximation from periodic spline spaces. We distinguish between even-dimensional and odd-dimensional periodic spline spaces. These spaces are weak Chebyshev if and only if their dimension is odd. We show that the stongly unique best approximation from periodic spline spaces of odd dimension can be characterized alone by alternation properties of the error. This is not the case for even dimension. In this case an additional interpolation condition arises in our characterization.